# SDR DALA2021040101932

- Difficulty date: February 26, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 135,296 hours, 19,284 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 DURING INSPECTION MAINTENANCE FOUND 1EA CRACK ON EACH OF THE INNER CHORDS LOWER END (WL 190) OF BS903.5 LH & RH FRAME SEGMENT (PN 145T1001-7 / -8) RESPECTIVELY. THE CRACKS WERE LOCATED AT THE 0.25 RADIUS TRANSITION BETWEEN THE CHORD FLANGES APPROX. 0.25 LONG ON RH AND 0.375 LONG LH. C/W ERA 465297-14 REV C (LP 1740974)
